Hokkaido Mathematical Journal

No.1

SATO Shawich,
On the exact ranges of complex manifolds
Hokkaido Mathematical Journal, 4 (1975) pp.1-7
YOSHIKAWA Atsushi,
On Maslov's canonical operator
Hokkaido Mathematical Journal, 4 (1975) pp.8-38
KIMURA Hiroshi,
A characterization of $A_{7}$ and $M_{11}$, II
Hokkaido Mathematical Journal, 4 (1975) pp.39-44
TANAKA Hiroshi,
Analytic functions on some hyperbolic Riemann surfaces
Hokkaido Mathematical Journal, 4 (1975) pp.45-52
NAGASAKA Yukio,
Notes on green lines
Hokkaido Mathematical Journal, 4 (1975) pp.53-58
TAKAHASHI Yasuji,
Quasi-invariant measures on linear topological spaces
Hokkaido Mathematical Journal, 4 (1975) pp.59-81
OHKUBO Toshio, SHIROTA Taira,
On structures of certain $L^{2}$-well-posed mixed problems for hyperbolic systems of first order
Hokkaido Mathematical Journal, 4 (1975) pp.82-158